| Model Number |
02.12.E0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 october 2025.Lot 2338083: (b)(4) items manufactured and released on 16 oct 2023.Expiration date: 17 sept 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
After 1 year post-primary surgery, the patient presented with instability of unknown cause.The surgeon upsized the liner from 11 mm to 17 mm to provide greater stability.The surgery was completed successfully.